What Is The Combination Of Hormone Therapy To Treat Hirsutism?
Hello doctor, I want to do hormone therapy to overcome the condition of hirsutism but I am still doubtful about the use of hormone drugs for fear of side effects of breast tissue will grow and I don’t want to grow breasts. I have been looking for a lot of info about hormonal drugs 2 u0026amp; side effects.There is a type of Medroxyprogesterone Acetate 50mg inject hormone that the seller claims can remove facial hair u0026amp; body and no side effects will grow breasts. But I am still in doubt. What dose should be given to start a little first and then add later? How to stop using these hormones because I have seen information that the use of hormonal therapy do not immediately arrive 2 stop? Then what use of these drugs may be combined with anti Otherandrogens ie Androcur? Or the agnist GnRH agonist i.e. zoladex (goserelin)? Thank you
Good evening, thanks for asking at HealthReplies.com. Before continuing, we want to set things straight. First, by definition, hirsutism is the growth of thick hair in women, in parts of the body that generally grow in men such as the face, chest and back. So if you are male, you might not experience hirsutism.
Similarly, if you feel pain in the lower abdomen then you suspect that you experience menstrual pain. This is not possible because men do not experience menstruation. Conversely, if women experience urinary disorders, prostate disorders may not be diagnosed, because women do not have these organs. At this point, in fact, your entire story is invalid and we have difficulty in providing further information because you did not explicitly mention your main complaint.
Second, from your story we get the impression that you are trying to handle your condition yourself. Regardless of your current medical condition, we strongly discourage this because you need knowledge to provide treatment for any condition, and the drug you mentioned should not be sold freely. If we insist on answering, misunderstandings can occur that have the potential to harm and endanger you. So let's say your diagnosis is correct, we can't answer your question.
Therefore, we suggest that you check your condition with a general practitioner, so that you can be sure of any complaints that you are actually experiencing or may go directly to a dermatologist if the problem you are experiencing enters the cosmetics sphere. If your problem is just to get rid of hairs that grow where you don't want it, there are many other ways that don't involve hormones and are much safer, like shaving or waxing. What is clear, for your own good, safety and health, do not establish your own diagnosis, and do not do independent handling, especially those involving drugs that are not labeled green (free drugs). So, hopefully answering your question.